# SDR ASAA2023040942796

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 71,053 hours, 36,836 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE DISPLAY SOURCE 2 ANNUNCIATION ON BOTH PFD'S HYD PRESS INDICATION NORMAL. NO SPEED LIMIT FLAG. MIN MANEUVER SPEED INDIC NORMAL. EEC INDICATIONS NORMAL. GROUNDED - YES. AIR TURNBACK -- PERFORMED CDS BITE ON BOTH DEUS PER B737-700 FIM 31-62 TASK 801. NO FAULTS FOUND. PERFORMED DEU RESET PER FIM 31-62 TASK 807 & 808. DU LOOP TEST AND OPTICAL TEST GOOD. VERIFIED CORRECT S/W VERSIONS. NO HISTOY 90 DAYS. A/C OKAY FOR CONTINUED SERVICE.
